MAUDE Adverse Event Report: KIMBERLY-CLARK CORPORATION - CONWAY MILL U BY KOTEX SECURITY : TAMPON, MENSTRUAL, UNSCENTED : HEB

KIMBERLY-CLARK CORPORATION - CONWAY MILL U BY KOTEX SECURITY : TAMPON, MENSTRUAL, UNSCENTED : HEB
Model Number SUPER PLUS
Medical Device Problem Codes Break (1069); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/26/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Records demonstrate that quality system procedures were correctly followed and the finished product met all quality release criteria and specifications were within allowable limits prior to release.
 
Event or Problem Description
Consumer reported she removed a tampon and noticed pledget and string pieces left behind inside her vaginal cavity.She called the doctor and they advised her to go to the er.She went to the er where the pledget pieces were successfully removed from her vaginal cavity.She did not receive any additional medical treatment and did not experience any adverse health effects.

Brand Name
U BY KOTEX SECURITY : TAMPON, MENSTRUAL, UNSCENTED : HEB
Common Device Name
TAMPON, MENSTRUAL, UNSCENTED
Manufacturer (Section D)
KIMBERLY-CLARK CORPORATION - CONWAY MILL
480 exchange ave.
conway AR 72032 7191
MDR Report Key12359916
Report Number2381757-2021-00091
Device Sequence Number3874035
Product Code HEB
UDI-Device Identifier00036000515749
UDI-Public036000515749
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K141294
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberSUPER PLUS
Device Lot NumberAC018524X0338
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/27/2021
Initial Report FDA Received Date08/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age33 YR